
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Schatten p-Norm and Numerical Radius Inequalities with Applications
Pintu Bhunia, Satyajit Sahoo
Results in Mathematics (2024) Vol. 80, Iss. 1
Closed Access | Times Cited: 1
Pintu Bhunia, Satyajit Sahoo
Results in Mathematics (2024) Vol. 80, Iss. 1
Closed Access | Times Cited: 1
Showing 1 citing articles:
The Upper Bounds of the Numerical Radius on Hilbert C*-Modules
Jing Liu, Deyu Wu, Alatancang Chen
Axioms (2025) Vol. 14, Iss. 3, pp. 199-199
Open Access
Jing Liu, Deyu Wu, Alatancang Chen
Axioms (2025) Vol. 14, Iss. 3, pp. 199-199
Open Access